# SDR KBM2005F00316

- Difficulty date: October 2, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Gauge
- Part number: 39951213
- Part serial: 236
- Condition: Fluctuates
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR GAUGE, UNIT FLUCTUATION FROM 250-350 RPM STUCK AT 350.  REMOVED AND REPLACED.  (K)
